# SDR DALA1104079864

- Difficulty date: January 18, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 712 L12l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN-STA 712, L12L CLOSEOUT WEB CRACKED AT TOP FASTENERHOLE.  GAINED ACCESS STA 712 CABIN WINDOW NR26.  REMOVED FRAME AND DAMAGED CLOSEOUT WEB. LOCATED, DRILLED, DEBURRED, ALODINED.   PRIMED AND INSTALLED NEW CLOSEOUT WEB IAW SRM 51-10-2, 51-10-4, 51-30-02 AND 51-30-05.  REINSTALLED FRAME AND REINSTALLED ALL ACCESS THAT WAS REMOVED IAW SRM 51-30-02, 51-30-05.  LEAK CHECK TO BE ACCOMPLISHED ON CABIN VESSEL LEAK CHECK CARD 2130-8077M.  REQUIRED INSP COMPLETED.
